# SDR 96ZZZX3177

- Difficulty date: May 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N365SJ
- Make and model: Aerosp SA365N
- Aircraft serial: 6018
- System (JASC): 2810 · Fuel Storage
- Part: Cell
- Part number: 365A55302301
- Condition: Leaks
- Location: Fuel System
- Part time: 3,043 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL CELL LEAKS.  REMOVED AND REPLACED FUEL CELL.
